# SDR QXEA200501857

- Difficulty date: December 29, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 19,227 hours, 27,789 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21178041
- Part serial: 61850
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 4,287 hours, 6,446 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2028 DURING TAXI, PRESSURE RATE INDICATOR WOULD SWING BETWEEN +2000 AND -2000 WITH SMALL POWER LEVER ADJUSTMENTS.  MAINTENANCE REPLACED CONTROLLER.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
